# SDR DALA2017062004863

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660, L4 DOOR SILL TRANSVERSE FLOORBEAM UPPER SURFACE HAS CORROSION.  REMOVED CORROSION AND EVALUATED MAIN CABIN FLOORBEAM, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REPAIRED THE FLOORBEAM IAW  SRM 53-00-51, REPAIR 8.
